Lunesta bitter taste

Common Questions and Answers about Lunesta bitter taste

lunesta

There are a few patients who have this issue of some bitter taste after taking the medication, but this may vary from person to person. Taking the medication with some orange juice might circumvent this problem. This drug belongs to the category of non-benzodiazepines, hence like all other medications in this category, on prolonged use it may lead to physical and psychological dependence.
i experienced a bitter taste while taking lunesta for sleeping. i don't remember this w/ effexor (i was on it months ago), but it sounds like the meds are probably causing it. also, if it's dissolving before you swallow it, that will leave a funky taste...but i think effexor comes in capsules...so they aren't chalky.
Does Lunesta leave an awful taste in your mouth? I just started taking it this past week, and if has left this bitter, chrome sort of taste in my mouth. It lasts pretty much the entire day until I take my nightly dose. It is really really gross. And I think I would give up taking the drug if it continues. Has anyone else had this problem. Does it go away? The med really works great for me, but this issue is really irritating.
my eyes were killing me and i was losing focus. I felt like the earth was sucking me in. i have that bitter taste in my mouth but i think my head is more clear after getting a 5 hour slightly broken block of sleep with almost 2 hours before that. i also took Melatonin, which only put me to sleep at 9am and i came raging out of that sleep by 11pm...then i waited until 1 when i FINALLY gave in to a Lunesta after looking at the clock for 2 hours, praying and meditating and positive self talk.
[9] Common side effects can include: * unpleasant bitter or metallic taste/smell * headaches * cold-like symptoms * pain * daytime drowsiness * lightheadedness * dizziness * loss of coordination * upset stomach * vomiting * decreased sexual desire * painful menstruation (periods) * breast enlargement in males * heartburn * unusual dreams Less common side effects can include: * rashes * itching * chest pain * swelling
What can cause sporadic nightime episodes of choking while sleeping? Have a bitter- metalic sort of taste which burns. i wake up and cough/choke- and choke- cough some more- it usually takes quite a few minutes intil it will stop.
5 mg), seems to work better for me than lunesta (lunesta also had a very bitter taste if i remember correctly). it gives me about 4-4.5 straight hours of sleep & only works if i take it on an empty stomach (6 hours post eating). i figure im going to take it thru the end of tx & then worry about getting off it. cant sleep w/o it. good luck to you.
Yes, a good mattress and pillow is one of the many effective way to ensure a good night sleep. Did Lunesta give you a very bad taste in mouth.....like everything tastes extremely bitter and sour? Wish you continue to get good nite sleep.
Since starting i have noticed that i wake up with dry mouth and when i eat everything has no taste and i have the same taste or feeling in my mouth no matter what i eat. I asked the nurses and they tell me they have never heard of that and its not the methadone. Am i imagining this or has anyone else had this issue? Also my teeth hurt and i noticed that they are wearing flat on the top, Is this all a side effect of the drug?
Isometheptene Mucate is a white crystalline powder having a characteristic aromatic odor and bitter taste. It is an unsaturated aliphatic amine with sympathomimetic properties. Dichioraiphenazone is a white, microcrystalline powder, with slight odor and tastes saline at first, becoming acrid. It is a mild sedative. Acetaminophen, a non-salicylate, occurs as a white, odorless, crystalline powder, possessing a slightly bitter taste. Midrin capsules contain FD&C Yellow No.
I'm not quite sure what you mean by "can you go back?" Are you asking if you can go back to being normal, or can you go back to a Dr. and get the meds. prescribed? Sorry in advance for not understanding exactly what you're asking. It's early, so bear with me. Also, two other things I didn't understand....you said that you've been told you're an addict. Do you believe that you aren't?
I must say too that I have had absolutely NO side effects except for a slightly tinny taste in my mouth at first, and again each time I increse the dose. So does that mean I am not yet at an effective dosage, or does it just mean this drug hasn't and will not really have an affect on me?
25 xanax and 1/2 a Lunesta to help her sleep. So now he is at 2mg/each 6hrs, which will bring her dose down, ie: tapering her off the Soboxone before she becomes too dependant on that too. The idea was to go down by 2mg each day, but she actually skipped 2 days and ended up going from 16mg a day down to 14mg on 9-12-07. She took her last dose in the evening on the 12th and since the shelf life is supposed to be at least 24hrs she didnt take anymore suboxone until the A.M.
all I know is you don't want one of these to stay in your mouth it has such a bitter taste and you do not want to take it if your not in bed. So I guess I will do the internet thing and see what dose should have and what they call this down here in Panama. Now here's the plan I will start this Sunday night if I can get the drugs(man it's hard to even say that) I will stop taking any trams by 1pm in the afternoon Sunday.
Were you or had you recently taken Lunesta. It is a sleep aid medicine that has had some users complaining of this side effect. Go to www.medicalnewstoday.com/youropinions and read some of the posted comments. I too am suffering with this annoying condition. I scrape, brush and gargle with Biotene. This regimen helps for about 3 to 4 hours but it always returns. I took Lunesta for a couple of times but not 2 nights in a row. Thats the only common thread I can see. Hope this helps.
I will go to ENT Thursday and question him about this Phantosmia and see what he has to say and report back. I also had lost my sense of smell and taste for a while but that is returning. Thanks for all your postings - it has enlightened me. It pays to "advertise"!
but I know something is seriously wrong. Since my surgery, like you, Im on clarinex-D 24 hour dosage, with lunesta for sleep and celebrex for pain. Pre-surgery I was on nothing and worked out pretty regularly, sometimes 2x a day, weights and cardio split. Now, I ache and hobble around.... I think instead of going into a long winded story of what I think is going on with me, I'm just going to start telling people I have heavy metal poisoning.
MedHelp Health Answers